Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

PSEUDO DIFFERENTIAL EQUATIONS ON MANIFOLDS WITH COMPLICATED BOUNDARY

Annotation

One describes the framework of a general solution of a model elliptic pseudo differential equation in a domain of a multidimensional space, which is a union of convex cones.

Keywords

pseudo differential equation; multivariable Riemann boundary value problem; wave factorization; complicated boundary

Full-text in one file

Download

UDC

517.951

Pages

1091-1093

References

1. Vasil'ev V.B. Mul'tiplikatory integralov Fur'e, psevdodifferentsial'nye uravneniya, volnovaya faktorizatsiya, kraevye zadachi. 2-e izd. M.: KomKniga, 2010. 2. Vasil'ev V.B. Obratimost' psevdodifferentsial'nykh operatorov v mnogomernykh konusakh // Vestnik Tambovskogo universiteta. Seriya Estestvennye i tekhnicheskie nauki. Tambov, 2013. T. 18. № 5. S. 2468-2470. 3. Vasilyev V.B. On certain elliptic problems for pseudo differential equations in a polyhedral cone // Adv. Dyn. Syst. Appl. 2014. V. 9. № 2. P. 227-237. 4. Vasilyev V.B. New constructions in the theory of elliptic boundary value problems // In: Integral Methods in Science and Engineering. Proc. IMSE Conference, Karlsruhe, Germany, 2014. Birkh¨auser, Basel, 2015. P. 573-584. 5. Vasil'ev V.B. Psevdodifferentsial'nye uravneniya, singulyarnye integraly i raspredeleniya // Prikladnaya matematika i matematicheskaya fizika. Moskva, 2015. T. 1. № 1. S. 3-18.

Received

2015-05-07

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.